# SDR SWAA2019053033191

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 34,619 hours, 20,748 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4586
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, FLAP ASYMMETRY DURING MOVEMENT OF HANDLE TO 15 (DEGREES), RIGHT FLAP INDICATED 5 (DEGREES) & LEFT FLAP WAS 8 (DEGREES).  R&R R/H FLAP TRANSMITTER IAW MM.
